# SDR 2022F00253

- Difficulty date: June 20, 2022
- Submitted: June 20, 2022
- Operation: General aviation
- Aircraft: N737AT
- Make and model: Boeing 737-7HJ
- Aircraft serial: 36756
- Aircraft time: 5,556 hours, 2,282 cycles
- System (JASC): 3530 · Portable Oxygen System
- Part: Oxygen Bottle
- Part number: 5500A1NBF23A
- Part serial: P07081486
- Condition: Low Pressure
- Location: Zone 200
- Part time: 5,030 hours, 2,112 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING WEEKLY SERVICE CHECK FOUND FWD FLIGHT ATTENDANT JUMP SEAT OXYGEN BOTTLE UNSERVCIEABLE.
